Deep search:Searching for "global asymptotic stability" in 'ABSTRACT and KEYWORDGot 5 items.
index Title
1LMI-based approach for global asymptotic stability analysis of continuous BAM neural networks
Author(s):ZHANG Sen-lin, LIU Mei-qin  Clicked:3882  Download:1417  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.1 P.32~37  DOI:10.1631/jzus.2005.A0032
2Stability analysis of discrete-time BAM neural networks based on standard neural network models
Author(s):ZHANG Sen-lin, LIU Mei-qin  Clicked:4110  Download:1752  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.7 P.689~696  DOI:10.1631/jzus.2005.A0689
3Global stability analysis of computer networks with arbitrary topology and time-varying delays
Author(s):Behrooz REZAIE, Mohammad-Reza JAHE...  Clicked:4053  Download:1735  Cited:1  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.3 P.214-226  DOI:10.1631/jzus.C0910216
4Stability analysis of neutral-type nonlinear delayed systems: An LMI approach
Author(s):Liu Mei-Qin  Clicked:3030  Download:1114  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.237~244  DOI:10.1631/jzus.2006.AS0237
5Active fault-tolerant tracking control of a quadrotor with model uncertainties and actuator faults
Author(s):Yu-jiang Zhong, Zhi-xiang Liu, You...  Clicked:1137  Download:595  Cited:0  <Full Text>  <PPT> 178
Frontiers of Information Technology & Electronic Engineering  2019 Vol.20 No.1 P.95-106  DOI:10.1631/FITEE.1800570
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE